# SDR DL72S951441

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476DA
- Make and model: Boeing 727232
- Aircraft serial: 20753
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1070-1115
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, CORROSION AT O/B GALLEY ATTACH TRACK LBL 56 BETWEEN STA 1070 AND STA 1115.  REPLACED SEAT TRACK FROM STA 1070 TO STA 1110 PER SRM 53-10-5 FIG 7.
